# SDR SIMA20230512002

- Difficulty date: May 12, 2023
- Submitted: May 14, 2023
- Operation: Air carrier
- Aircraft: N249NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000634
- Aircraft time: 15,587 hours, 10,075 cycles
- System (JASC): 2610 · Detection System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

LAV SMOKE WARNING AT CRUISE.MSG WENT AWAY WITHIN ABOUT 1 MINUTE .PAX IN FWD LAV STATED SHE WAS NOT SMOKING. FA REPORTS LAV APPEARED NORMAL COMPLIED WITH QRH-C/A-PERFORMED TEST ON FWD ALV SMOKE DETECTOR IAW AMM 26-14-01 AND FOUND OK
